Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Characterizations of $ C$-compact spaces


Authors: Larry L. Herrington and Paul E. Long
Journal: Proc. Amer. Math. Soc. 52 (1975), 417-426
MSC: Primary 54D30
DOI: https://doi.org/10.1090/S0002-9939-1975-0388345-0
MathSciNet review: 0388345
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives characterizations of $ C$-compact spaces, some of which make use of nets. Sufficient conditions for a space to be $ C$-compact are given which make use of the graphs of weakly-continuous functions and a class of spaces which contains the class of Hausdorff completely normal and fully normal spaces.


References [Enhancements On Off] (What's this?)

  • [1] M. P. Berri, J. R. Porter and R. M. Stephenson, Jr., A survey of minimal topological spaces, General Topology and Its Relations to Modern Analysis and Algebra, III (Proc. Conf. Kanpur, 1968), Academia, Prague, 1971, pp. 93-114. MR 43 #3985. MR 0278254 (43:3985)
  • [2] N. Bourbaki, General topology. Part I, Addison-Wesley, Reading, Mass., 1966. MR 34 #5044a.
  • [3] J. Dugundji, Topology, Allyn and Bacon, Boston, Mass., 1966. MR 33 #1824. MR 0193606 (33:1824)
  • [4] R. V. Fuller, Relations among continuous and various non-continuous functions, Pacific J. Math. 25 (1968), 495-509. MR 37 #3536. MR 0227952 (37:3536)
  • [5] Shouro Kasahara, Characterizations of compactness and countable compactness, Proc. Japan Acad. 49 (1973), 523-524. MR 0328865 (48:7207)
  • [6] Norman Levine, A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44-46. MR 23 #A3548. MR 0126252 (23:A3548)
  • [7] Shozo Sakai, A note on $ C$-compact spaces, Proc. Japan Acad. 46 (1970), 917-920. MR 44 #5925. MR 0288729 (44:5925)
  • [8] G. Viglino, $ C$-compact spaces, Duke Math. J. 36 (1969), 761-764. MR 40 #2000. MR 0248749 (40:2000)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30

Retrieve articles in all journals with MSC: 54D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0388345-0
Keywords: $ C$-compact spaces, weakly continuous functions, functions with closed graphs
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society